# SDR USAA2010020890314

- Difficulty date: February 5, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 51,925 hours, 34,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 654587512
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - LEVEL 2 EXFOLIATION CORROSION ON THE FORWARD SERVICE DOOR SILL ATTACH ANGLE AT BS 360, RBL 49.  REPLACED THE FORWARD SERVICE DOOR SILL ATTACH ANGLE AT BS 360, RBL 49 IAW B737 SRM 51-10-02.
